| Catalog Number |
10010903 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris gravity set had flow issues.The following information was received by the initial reporter with the following: it was reported by customer that the chamber doesn't drip unless your flick it or bang it on a table.Every single set has been doing this according to the providers.
Additional Manufacturer Narrative
The customer reported the tubing will occlude and the drip chamber will not drip unless you flick it or bang it on the table, and returned one unused representative sample of material 10010903, lot 25019224.Upon initial visual examination, the set had no defects or abnormalities.The set was infused with water, and no occlusion or dripping issues were found.The complaint of having to be aggressive with the tubing to get it to drip could not be replicated.The root cause for the flow issues could not be traced to any manufacturing problem.The root cause is potentially related to clinical use, and a member of our clinical team has reached out about the issue.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
Event or Problem Description
No additional information was provided.